# SDR SWAA2021060469783

- Difficulty date: May 6, 2021
- Submitted: June 4, 2021
- Operation: Air carrier
- Aircraft: N220WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32491
- Aircraft time: 52,961 hours, 31,490 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Condition: Corroded
- Location: Fwd Cargo
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOT#26 A-186 FWD PIT FWD SHILD CORRODED STA 420-440 RBL24 WL156 ; / VERIFIED STEPS 2; 3; 10; 11 AND 21 COMPLETE; REMOVED CORROSION LOSS OF .010 IS OUT OF LIMITS DUE TO NO DOCUMENTED LIMITS REMOVED AND REPLACED SHIELD IAW SRM 51-40-02 AND DWG 143A0080; VERIFIED ITEM 23. AUDITED
